# SDR SIMA202001280007

- Difficulty date: January 8, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H REAR FUSELAGE II SKIN IS CRACKED AROUND A RIVET AT FR 78. (CRACK APROX 1/4 INCH LONG) -C/A-REPAIRED IAW SRM 53-32-01.
